The International Journal of Group Theory (IJGT) is a publication of the University of Isfahan in English. IJGT is an international mathematical journal founded in 2011. It carries original research articles in the field of group theory, a branch of algebra. IJGT aims to reflect the latest developments in group theory and promote international academic exchanges. IJGT is an international open access journal. There is no publication charge.  IJGT publishes 4 issues in each year.  The publication time of these issues are as follows: First issue at the end of March, second issue at the end of June, third issue at the end of September and  fourth issue at the end of  December. 

Current Issue: Volume 13, Issue 3, September 2024, Pages 225-318 (2022 CCGTA IN SOUTH FLA) 

New constructions of Deza digraphs

Pages 225-240


Dean Crnkovic; Hadi Kharaghani; Sho Suda; Andrea Svob

Enumerating word maps in finite groups

Pages 307-318


Bogdan S. Chlebus; William Cocke; Meng-Che Ho

Publication Information


Editor-in-Chief Executive Assistant
Print ISSN
Online ISSN

Indexing and Abstracting